Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 37, NWS Wilmington, NC

June 25, 2018Bladen County, Columbus County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 25, 2018, 6:13 PM EDT for Bladen County, Columbus County, North Carolina. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2018, 6:13 PM EDT (22:13 UTC)
Expired
Jun 25, 2018, 7:15 PM EDT
In force
62 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bladen County, NC, Columbus County, NC

The radar

The Wilmington radar (KLTX), 58 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:02 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 10.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1076 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1076 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

545 
WUUS52 KILM 252213
SVRILM
NCC017-047-252315-
/O.NEW.KILM.SV.W.0037.180625T2213Z-180625T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
613 PM EDT MON JUN 25 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  South central Bladen County in southeastern North Carolina...
  Northeastern Columbus County in southeastern North Carolina...

* Until 715 PM EDT.

* At 613 PM EDT, a severe thunderstorm was located near
  Elizabethtown, moving south at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Whiteville, Lake Waccamaw, Carvers, Hallsboro, Lisbon, Abbottsburg,
  Redbug, Elkton, Emerson, Council, Clarkton, Bolton and Columbus
  Regional Healthcare System.

This includes US Route 74 between mile markers 391 and 412.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3461 7872 3462 7846 3432 7836 3430 7874
TIME...MOT...LOC 2213Z 355DEG 8KT 3455 7860 

HAIL...1.00IN
WIND...60MPH
 
$$

SHK
2 follow-up statements
361 
WWUS52 KILM 252248
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
648 PM EDT MON JUN 25 2018

NCC017-047-252315-
/O.CON.KILM.SV.W.0037.000000T0000Z-180625T2315Z/
Bladen NC-Columbus NC-
648 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTH CENTRAL BLADEN AND NORTHEASTERN COLUMBUS COUNTIES...

At 648 PM EDT, a severe thunderstorm was located over Elkton, or 10
miles south of Elizabethtown, moving south at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Whiteville, Lake Waccamaw, Hallsboro, Lisbon, Redbug, Elkton,
Emerson, Council, Clarkton, Bolton and Columbus Regional Healthcare
System.

This includes US Route 74 between mile markers 391 and 412.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3453 7870 3454 7847 3432 7836 3430 7874
TIME...MOT...LOC 2248Z 355DEG 8KT 3447 7859 

HAIL...1.00IN
WIND...60MPH
 
$$

SHK
791 
WWUS52 KILM 252311
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
711 PM EDT MON JUN 25 2018

NCC017-047-252321-
/O.EXP.KILM.SV.W.0037.000000T0000Z-180625T2315Z/
Bladen NC-Columbus NC-
711 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BLADEN AND
NORTHEASTERN COLUMBUS COUNTIES WILL EXPIRE AT 715 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern North Carolina.

LAT...LON 3453 7870 3454 7847 3432 7836 3430 7874
TIME...MOT...LOC 2311Z 355DEG 8KT 3443 7859 

$$

SHK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:05 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jun 25, 4:05 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
405 PM EDT Mon Jun 25 2018

.SYNOPSIS...
A weak front will remain stalled over the area through Tuesday
before Atlantic high pressure rebuilds. Another front may drop
into the area Friday before dissipating.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A Severe Thunderstorm Watch is in effect for the entire area
until 10 PM tonight.

A cold front is currently moving south into the area. Based on
surface observations, it appears the location of the front as
of 4 PM is near the NC/SC border. Convection is currently being
driven in two different locations. The first is for the coastal
counties, due to the sea breeze moving inland. The second is
further inland, which is due to a mid-level impulse approaching
from the west. The expectation is for convection to increase for
both areas, with the inland convection becoming more dominant
as we head into the evening. There is plenty of instability in
place, especially with temperatures well into the 90s and dew
points in the lower 70s. SPC Mesoscale Analysis currently shows
MLCAPEs ~2,500 J/kg across the southernmost tier of the CWA.
MLCAPEs are forecasted to increase over the next few hours with
a band ~3,000 J/kg across the southernmost tier of the CWA and
along the coast. Low level lapse rates are steep, up to 8 C/km.
PWATs are also around 2". All of these and more will help
increase the convective potential over the upcoming hours. The
main threat will be damaging winds. But small hail will also be
possible. Heavy rain should also be expected in these storms.
Though, they appear to be moving at a decent rate, which will
help to limit the flooding potential. However, any training or
backbuilding of storms over the same locations would cause
issues. The POPs generally reflect the timing of multiple CAMs
and radar trends. The worst conditions are expected in the
evening, then improving as the bulk of activity moves offshore.
Though, remnant showers should persist well into the night,
especially for the coastal counties. Overnight lows will
generally range from 70-75 degrees.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
A relatively active pattern is likely to persist into Tuesday as
a weak front remains stalled over eastern NC while a series of
upper shortwaves move through the area. Somewhat drier, more
stable air will shift in from the north as surface high pressure
builds down the Eastern Seaboard. Better instability will exist
across the SC Pee Dee region which will be south of the front.
We show 40-50% PoPs Tuesday into Tuesday evening, diminishing
Tuesday night as the greatest upper vorticity energy moves
southeast of the area. A marginal severe threat will exist
mainly along the NC/SC border and the Pee Dee region where the
best instability will exist. High temps will be noticeably
cooler given the weak cold air advection. Temps will top out in
the upper 80s with heat indices in the mid to upper 90s.

Temperatures will gradually warm Wednesday through Thursday as
the upper ridge builds toward the eastern United States. Mainly
diurnal convection is expected each day with the sea breeze the
main driver, though weak shortwave energy could also drive some
convection. Heat indices may be back above Heat Advisory
criteria again on Thursday.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A large upper ridge will build over the area Thursday night
through Sunday before shifting east of the area early next week.
Hot and muggy conditions are expected through Sunday, with the
potential for Heat Advisories. Mainly diurnal convection is
anticipated each day. Slightly cooler temps will occur Monday
into Tuesday as stronger onshore flow develops.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
As of 18Z...Radar shows two areas of convection developing this
afternoon, one along the sea breeze and another far inland. The
threat for thunderstorm impacts to the airports will increase
this evening and tonight as a mid-level disturbance combines
with a southward moving cold front. TEMPO IFR within severe
convection is possible. The bulk of the convection is expected
to shift offshore late this evening and overnight, allowing for
improving conditions. Winds are likely to shift to northwest or
even north late in the period.

Extended Outlook...Scattered showers and tstms will affect all
terminals Tuesday into Tuesday night. Brief period of MVFR
ceilings possible at NC terminals Tue night. Otherwise mainly
VFR outside brief restrictions in scattered showers/tstms.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
A cold front will move south into the area, then stall over the
coastal waters. North of the front, expect light winds,
generally from the north. South of the front, expect light
winds, generally from the south. Seas will range from 2-3 ft.

SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Brief period of E to NE flow over the NC waters Tuesday into
Tuesday night before Atlantic high pressure rebuilds and flow
becomes southerly.

LONG TERM /THURSDAY THROUGH FRIDAY/...
SW flow Thursday into Thursday night, becoming variable Friday
as a weak front drops into the waters.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

SYNOPSIS...99
NEAR TERM...99
SHORT TERM...99
LONG TERM...99
AVIATION...99
MARINE...99
Hazardous weather outlook, Jun 25, 1:13 PM EDT, 5 hours before
Hazardous Weather Outlook
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
113 PM EDT Mon Jun 25 2018

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059-
261715-
Robeson-Bladen-Columbus-Inland Pender-Coastal Pender-
Inland New Hanover-Coastal New Hanover-Inland Brunswick-
Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
113 PM EDT Mon Jun 25 2018

...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is marginal risk for excessive rainfall and localized flash
flooding potential on Tuesday.

Heat index values could reach 100 to 105 degrees Thursday through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

AMZ250-252-254-256-261715-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
113 PM EDT Mon Jun 25 2018

...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jun 25, 5:27 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
527 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND DMG     5 ESE FLORENCE          34.15N  79.71W
06/25/2018                   FLORENCE           SC   DEPT OF HIGHWAYS

            TREE DOWN ON BRIDLE CIRCLE AND TRILLY LANE.

&&

EVENT NUMBER ILM1800089

43
Special weather statement, Jun 25, 5:27 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Wilmington NC
527 PM EDT MON JUN 25 2018

NCZ109-252230-
Inland Brunswick NC-
527 PM EDT MON JUN 25 2018

...STRONG THUNDERSTORM WILL AFFECT CENTRAL BRUNSWICK COUNTY UNTIL
630 PM EDT...

At 526 PM EDT, Doppler radar was tracking a strong thunderstorm near
Brunswick County Community College Main Campus, or 12 miles north of
Oak Island. This storm was nearly stationary.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mill Creek and Bolivia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern North Carolina.

LAT...LON 3411 7807 3400 7812 3409 7832 3417 7827
TIME...MOT...LOC 2126Z 115DEG 2KT 3409 7819

TRA
Special weather statement, Jun 25, 5:39 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wilmington NC
539 PM EDT MON JUN 25 2018

SCZ023-252230-
Darlington SC-
539 PM EDT MON JUN 25 2018

...SPECIAL WEATHER STATEMENT FOR DARLINGTON COUNTY UNTIL 630 PM
EDT...

At 539 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lydia, or near Hartsville, moving east at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hartsville, Darlington, Lamar, Dovesville, Mont Clare, Lydia, Auburn,
Darlington Raceway, Mechanicsville, Oates, Floyd, Kellytown, Florence
Darlington Technical College Main Campus, North Hartsville, Mcleod
Medical Center and Carolina Pines Regional Medical Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.

LAT...LON 3437 8017 3444 7980 3429 7971 3430 7973
      3425 7976 3425 7981 3412 8001 3418 8013
      3420 8011 3423 8011 3427 8014 3428 8013
      3430 8016 3434 8018
TIME...MOT...LOC 2139Z 278DEG 11KT 3430 8011

JDW
Special weather statement, Jun 25, 5:52 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wilmington NC
552 PM EDT MON JUN 25 2018

SCZ055-056-252230-
Coastal Georgetown SC-Inland Georgetown SC-
552 PM EDT MON JUN 25 2018

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL GEORGETOWN COUNTY UNTIL
630 PM EDT...

At 551 PM EDT, Doppler radar was tracking a strong thunderstorm near
Oatland, or 12 miles north of Georgetown, moving south at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Georgetown, Graves, Oatland and Georgetown Memorial Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.

LAT...LON 3340 7943 3357 7944 3358 7943 3359 7944
      3367 7929 3340 7920 3336 7930
TIME...MOT...LOC 2151Z 352DEG 10KT 3354 7933

TRA
Special weather statement, Jun 25, 6:02 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington NC
602 PM EDT MON JUN 25 2018

SCZ032-039-252300-
Williamsburg SC-Florence SC-
602 PM EDT MON JUN 25 2018

...SPECIAL WEATHER STATEMENT FOR SOUTHERN FLORENCE AND NORTHERN
WILLIAMSBURG COUNTIES UNTIL 700 PM EDT...

At 602 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Cartersville to Brittons Neck.
Movement was south at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Lake City, Kingstree, Johnsonville, Pamplico, Hemingway, Hannah,
Cades, Poston, Nesmith, Indiantown, Hebron, Friendfield, Morrisville,
Henry, Kingsburg, Scranton, Coward, Olanta, Stuckey and Central
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.

LAT...LON 3372 7998 3377 8000 3382 7991 3388 7988
      3389 7995 3395 7997 3399 7989 3402 7994
      3398 7951 3397 7948 3394 7949 3390 7943
      3389 7940 3388 7941 3384 7937 3383 7932
      3360 7946 3362 8003
TIME...MOT...LOC 2202Z 011DEG 21KT 3396 8008 3390 7935

TRA
Local storm report, Jun 25, 6:09 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
609 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     5 W YAUHANNAH           33.64N  79.27W
06/25/2018                   GEORGETOWN         SC   DEPT OF HIGHWAYS

            TREE DOWN ON 5360 PLEASANT DRIVE.

&&

EVENT NUMBER ILM1800090

43

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:20 PM EDTSpecial Weather StatementILMColumbus55 min
Jun 24, 8:34 PM EDTSevere Thunderstorm WarningILMBladen, Brunswick, Columbus41 min
Jun 24, 8:43 PM EDTSevere Thunderstorm WarningILMColumbus47 min
Jun 24, 9:11 PM EDTSpecial Weather StatementILMBladen64 min
Jun 24, 9:16 PM EDTSevere Thunderstorm WarningILMColumbus59 min
Jun 24, 9:27 PM EDTSpecial Weather StatementILMPender48 min
Jun 24, 9:33 PM EDTSevere Thunderstorm WarningILMColumbus57 min
Jun 24, 9:57 PM EDTSevere Thunderstorm WarningILMBladen, Columbus, Pender63 min
Jun 24, 10:26 PM EDTSpecial Weather StatementILMBrunswick, New Hanover, Pender64 min
Jun 24, 10:50 PM EDTSevere Thunderstorm WarningILMPender33 min
Jun 24, 11:17 PM EDTSpecial Weather StatementILMPender28 min
Jun 24, 11:23 PM EDTSpecial Weather StatementILMNew Hanover37 min
Jun 24, 11:31 PM EDTSpecial Marine WarningILM29 min
Jun 24, 11:54 PM EDTSpecial Weather StatementILMNew Hanover51 min
Jun 25, 12:29 AM EDTSpecial Marine WarningILM61 min
Jun 25, 1:22 AM EDTSpecial Marine WarningILM23 min
Jun 25, 3:41 PM EDTSpecial Weather StatementILMRobeson34 min
Jun 25, 5:15 PM EDTSevere Thunderstorm WarningILMRobeson60 min
Jun 25, 5:27 PM EDTSpecial Weather StatementILMBrunswick63 min
Jun 25, 6:18 PM EDTSpecial Weather StatementILMRobeson57 min
Jun 25, 6:38 PM EDTSevere Thunderstorm WarningILMBrunswick, Columbus67 min
Jun 25, 7:05 PM EDTSpecial Weather StatementILMNew Hanover25 min
Jun 25, 7:23 PM EDTSevere Thunderstorm WarningILMBrunswick, New Hanover, Pender52 min
Jun 25, 7:48 PM EDTSpecial Weather StatementILMBrunswick57 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.